RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 30, Number 8  


Ordinary Differential Equations
Nonmonotone Lyapunov functionals. Conditions for the stability of equations with delay
I. V. Gaishun, L. B. Knyazhishche
1291
Ordinary differential equations with discontinuous right-hand sides
V. V. Filippov
1299
Periodic relaxation solutions of a nonlinear autonomous system of differential equations that describes the kinetics of a chemical reaction
A. V. Shobukhov
1307

Partial Differential Equations
A model elliptic equation with a $\delta$-like coefficient
A. B. Antonevich, N. V. Fursenko
1317
Energy estimates for solutions and unique solvability of the Fourier problem for linear and quasilinear parabolic equations
N. M. Bokalo
1325
Pointwise stabilization of solutions of parabolic equations with periodic coefficients in a punctured space
K. V. Valikov
1335
Asymptotic expansion of the solution of a mixed problem for the wave equation in the exterior of vanishing and nontrapping obstacles
M. I. Ganzha
1350
One-sided estimates for the solutions of the Cauchy problem for second-order parabolic equations in classes of rapidly growing functions. II
L. I. Kamynin, B. N. Khimchenko
1362
On the uniform boundedness of solutions of nonlinear elliptic variational inequalities in variable domains
A. A. Kovalevsky
1370
On the regularization and correction of noncoercive nonlinear equations of monotone type
M. Yu. Kokurin
1374
On the stationary Lyapunov problem for a system of first-order quasilinear partial differential equations
N. B. Konyukhova
1384
On the solvability of a conjugation problem that describes the diffusion of admixtures in silicon
V. I. Korzyuk, E. S. Cheb
1396
A mixed problem for a strongly degenerate evolution system
S. P. Lavrenyuk
1405
A boundary value problem for even-order differential equations whose operator coefficients have variable domains
F. E. Lomovtsev
1412
On the uniqueness of the solution of the problem of determining the shape of a periodic surface from the inverse scattering data
A. G. Mikheev
1426
An asymptotic relationship between solutions of different nonlinear equations for large time values. II
P. I. Naumkin, I. A. Shishmarev
1432
The averaging of a mixed problem with an oblique derivative for an elliptic operator in a perforated domain
S. E. Pastukhova
1445
On an eigenfunction for a boundary value problem in a disk
E. G. Sitnikova
1457

Short Communications
Smooth orbital equivalence in a neighborhood of a singular point on a plane
I. U. Bronshtein, I. V. Nikolaev
1462
Boundedness of normalized eigenfunctions for the Sturm–Liouville problem with minimal constraints on the smoothness of the coefficients
V. Ya. Yakubov
1465
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020